Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Cough and sinus problems. Rashes on the calves. Allergies?

For the last couple of weeks I have had a sometimes tight and sometimes loose cough with sinus-y issues. I assume it is allergies and have been taking Claritin which has seemed to help. Over the last few days I have started noticing a rash similar to hives on my inner thighs and my calves. It does not itch. My "rash is not going away. It seems to be getting more prominent and I now have a small rash on my right ankle that is different from the one on my calves and inner thighs. This rash is more like an array of needle pin points.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
if allergies are not treated these may extend to other system after long duration
like your sinus allergies have extended to skin
Some medicines used in allergies cause this like paracetamol,synthetic vitamins,brufen,disprin,decongestants,aspirin
G for allergy tests and treatment later on
If you wont use above described medicines your skin will be clear slowely
And for skin to recover
dont use mustard cconut walnut groundnut almonds and soya oils
use olive for cooking and APPLICATION
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor